# SDR UALA2010040201101

- Difficulty date: April 2, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 53,259 hours, 7,827 cycles
- Engine: Pwa PW4090
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 8102003
- Part serial: 132
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ECONOMY COOLING VALVE INOPERATIVE. PACK MODE R DISPLAYED AGAIN AFTER ENGINE START. MSG NR 21-23402.   REPLACED CABIN TEMP CONTROLLER AND INSTALLED SOFTWARE. GRD TESTED, PASSED.
